# SDR ZZDA2009148

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN CUSP LINE STA 484 TO STA 503 WEB FLOOR HAS CORROSION.  INSTALLED CUSP MEMBRANE REPAIR PER DRAWING SG 09530003.
